Table of Contents
Volume 2013 (2013), Article ID 594636, 7 pages
Research Article

A Study on Fuzzy Ideals of -Groups

1Department of Mathematics, Yazd University, Yazd, Iran
2Department of Mathematics, Manipur University, Imphal, Manipur 795003, India

Received 10 February 2013; Accepted 19 June 2013

Academic Editor: Antonio M. Cegarra

Copyright © 2013 B. Davvaz and O. Ratnabala Devi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Davvaz and O. Ratnabala Devi, “A Study on Fuzzy Ideals of -Groups,” Algebra, vol. 2013, Article ID 594636, 7 pages, 2013. doi:10.1155/2013/594636